Msmazie182

Member
  • Content count

    1
  • Joined

  • Last visited


Community Reputation

0 Neutral

About Msmazie182

Member
  • Birthday 06/14/1995

Profile Information

  • Gender Female

Achievements

No forum awards
Post at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products
Curse in a bottle
on 06/07/2014
So I have always had bad acne but never any whiteheads anywhere just crazy blackheads and many of them all over my face, neck, chest and back. My doctor told me that tazorac had less side effects than retin a so I decided what more do I have to lose because my face is already disgusting. Unlike everyone else I did not experience the initial purging at all. In fact it all cleared up within a week. As weeks went on, it would progressively get worse and worse and in places that I have never ever had gotten acne in my life. And they were mostly pussy gross whiteheads. They hurt, they were big, and out if the ordinary. I am currently on week five of this medication and to make matters worse I am starting to get scaring like crazy. My chest, neck and face have never looked worse in my life. I am told to keep using it but I'm afraid that it will leave terrible long term effects. I would not recommended this at all, i don't ever go out because makeup doesn't even cover it and I am depressed and withdrawn from everything. Save yourself the depression and just go on accutane if you can, those are my future plans and my last glimmer of hope.